why is my period early on the pill

I have been on the for 10 years with no real problems. I initially started to take the pill to regulate my
as they were painful and irregular. I have never had an or any problems apart from pain during intercourse. But the other day I suddenly had a period half way through my pill packet which has never happened before. I am still bleeding now and I don't know why.


I have no pain and have carried on taking my pill but I'm worried. What could it be? This happens from time to time and it does mean that your level has probably dropped for some reason. Carry on taking your pill as you are doing, but if you want to be really sure that you are protected against pregnancy use as well until the end of the next packet.


If the bleeding happens again in the next packet consult your doctor because it may be that you need to change the pill. The other possibility is that this is nothing to do with the pill but is a little inflammation or infection if that is the case, it will continue to trouble you and you should go for a check-up.


Last updated 06. 11. 2013 I have two comments. First to Tonya: I also take Lutera and am having this same problem. It is strange because a few years ago I was on another generic that is the same as Lutera and had no problems. I am going to the Dr. in a few weeks though to look into switching. DO NOT stop taking your regular pills!!!!!


Jenny: Actually, birth control pills DO stop you from releasing an egg. They also increase the thickness of the mucus in your vagina to add an extra layer of protection. Make sure you have your facts straight before posting info! You may confuse other girls who aren't sure about how birth control pills work.

  • Views: 8

why does my period always come late
why do you use birth control pills
why do you still get your period on the pill
why do you have a period on the pill
why do you get your period on the pill
why do you get your period early on the pill
why have i been on my period for 10 days